Skip to content Skip to navigation

Faculty

Jun Wang Associate Professor

Bio: 

Educational Background

  • PhD, School of Mathematical Sciences, University of Chinese Academy of Sciences,(2011)
  • BA, the Department of Mathematics, Northeast Forestry University, (2006)

 

Professional Experiences

  1. Sep.2011-Jul.2014,Lecturer at School of Mathematical Sciences,Nanjing Normal University
  2. Aug.2014-presen,Associate Professor at School of  Mathematical Sciences, Nanjing Normal University
  3. un.2015-present,Post-doctor, School of  Mathematical Sciences, Nanjing Normal University

 

Research

Research Interests

Differentiable Manifolds

Journal Articles

  1. Conformal minimal two-spheres in Qn, Sci.in China,Vol.54, No.4, 817-830(2011)(Joint with Jiao Xiaoxiang)
  2. Conformal minimal two-spheres in Q(2), Front.Math.China,Vol.6, No.3, 535-544(2011) (Joint with Jiao Xiaoxiang)
  3. Minimal surfaces in a complex hyperquadric Q(2), Manu. Math.,Vol.140,No.(3-4),597-611(2013)(Joint with Jiao Xiaoxiang)
  4. Totally real conformal minimal tori in the hyperquadric Q(2),Sci.in China,Vol.56,No.10,2015-2023(2013)(Joint with Jiao Xiaoxiang and Zhong Xu)
  5. Totallyreal minimal surfaces in the complex hyperquadrics,Diff.Geom.Appl.,Vol.31,540-555(2013)(Joint with Jiao Xiaoxiang)
  6. Minimal surfaces in the comlex Hyperqudric Q2 II, Proc.A.M.S.,Vol.43,No.6,2693-2703(2015)(Joint with Xu Xiaowei)
  7. Lagrangian surfaces in the complex hyperquadric Q2,J. Geom. Phys.,Vol.97,61–68(2015)(Joint with Xu Xiaowei)
  8. Minimal two-spheres withconstant curvature in the complex hyperquadric, J. Math. Pures Appl., doi:10.1016/j.matpur.2016.02.017 (Joint with Peng ChiaKuei and Xu xiaowei)

 

Contact

Tel:+86-25-85898778-8661

E-Mail:05398@njnu.edu.